Volume 14, Number 4
Previous Issue Next Issue

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300.

Preview Full PDF 215 3551 Abstract

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310.

Preview Full PDF 233 3629 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318.

Preview Full PDF 233 3467 Abstract

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335.

Preview Full PDF 223 3725 Abstract

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344.

Preview Full PDF 239 3527 Abstract

I. Hlaváček & M. Křížek

J. Comp. Math., 14 (1996), pp. 345-362.

Preview Full PDF 220 3534 Abstract

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382.

Preview Full PDF 227 3490 Abstract

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386.

Preview Full PDF 223 3449 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard